International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 392717 |

Hamza A. S. Abujabal, "A commutativity theorem for left -unital rings ", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 392717, 6 pages, 1990.

A commutativity theorem for left s-unital rings

Received02 Jun 1989
Revised25 Jul 1989


In this paper we generalize some well-known commutativity theorems for associative rings as follows: Let R be a left s-unital ring. If there exist nonnegative integers m>1, k0, and n0 such that for any x, y in R, [xkyxnym,x]=0, then R is commutative.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.